I am a 20 year old male. I have a weird rash on the back. It looks like hives but does not itch or burn at all. It only appears when I sweat or take a shower.
Welcome to icliniq.com.
This is due to urticaria or hives. The mainstay treatment for this is to avoid the triggering factors, like in your case sweating or shower.
I will suggest some medications. Please take them and let me know about the outcome.
Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. Follow up after five days.
Revert after five days to an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Mechanism of Action: Basophils and mast cells are store house of various allergy causing mediators ... These binding characteristics allow Omalizumab to neutralize IgE mediated responses without release of ... Read fullI had a sudden outbreak of hives. Are my medications appropriate?
.. moment, you are having acute exacerbation precipitated by one of the exaggerating factors like artificial flavoring agents, any drugs or some chemical agents. You have already been prescribed steroid which is Methylprednisolone for three days and... Read fullWhat is dermographism?Is that similar to hives?
.. read about your query. Your condition can be acute urticaria/ hives. It usually presents with itching. Dermographism (dermatographism) is an exaggerated urticarial response which is also called skin writing. It is usually seen in young adults wit... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now